# SDR ASAA2022112140884

- Difficulty date: November 21, 2022
- Submitted: November 23, 2022
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 33,673 hours, 10,658 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074847
- Part serial: 11114
- Condition: Leaking
- Location: Nr 2  Eng
- Part time: 43,430 hours, 17,440 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HIGH STAGE REGULATOR LEAK CHECK BAD. GROUNDED - YES. REMOVED AND REPLACED HIGH STAGE REGULATOR IAW B737-900 AMM 36-11-07. LEAK CHECK GOOD.
